International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 10, Pages 1621-1632
Inequality for Ricci curvature of certain submanifolds in locally conformal almost cosymplectic manifolds
Department of Mathematics Education and Research Institute of Natural Science (RINS), Gyeongsang National University, 900 Gazwa-dong, Jinju 660-701, South Korea
Received 23 June 2004
Copyright © 2005 Dae Won Yoon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish inequalities between the Ricci curvature and the
squared mean curvature, and also between the -Ricci curvature and the scalar curvature for a slant, semi-slant, and bi-slant submanifold in a locally conformal almost cosymplectic manifold with arbitrary codimension.